Combinatorica

, Volume 4, Issue 2, pp 241–245

Girths of bipartite sextet graphs

  • Alfred Weiss
Article

DOI: 10.1007/BF02579225

Cite this article as:
Weiss, A. Combinatorica (1984) 4: 241. doi:10.1007/BF02579225

Abstract

An explicit construction of Biggs and Hoare yields an infinite family of bipartite cubic graphs. We prove that the ordern and girthg of each of these graphs are related by log2n<3/4·g+3/2.

AMS subject classification (1980)

05 C 38 05 C 25 05 B 25 

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • Alfred Weiss
    • 1
  1. 1.Dept. of MathematicsUniversity of AlbertaEdmontonCanada

Personalised recommendations